# SDR FDEA2018081402006

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 71,817 hours, 24,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER DAMAGED.  REPAIRED L1 DOOR SLIDE COVER IAW AMM 25-00-00-8.  ACFT OK FOR SERVICE.
